MAUDE Adverse Event Report: SYNERGY SPINE SOLUTIONS INC. SYNERGY DISC; ARTIFICIAL CERVICAL DISC

SYNERGY SPINE SOLUTIONS INC. SYNERGY DISC; ARTIFICIAL CERVICAL DISC
Catalog Number 1077-3266
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was a participant in the synergy 1l ide clinical study (b)(6) with an initial implant date of (b)(6) 2022.Implant subsidence was identified.Revision surgery was performed on (b)(6) 2026, during which the synergy disc was explanted and an anterior cervical discectomy and fusion (acdf) procedure was performed.The manufacturer reviewed the applicable batch record, complaint history, and serial radiographs provided by the clinical site.Review of the batch record did not identify manufacturing deviations, nonconformances, or anomalies that could have contributed to the reported event.No additional complaints have been reported for the implanted lot, and no additional complaints involving implant subsidence were identified during review of complaint records.The explanted device has been submitted to an independent laboratory for explant retrieval analysis under the ide study.Retrieval analysis is ongoing.Based on the information currently available, no manufacturing nonconformance has been identified and a definitive root cause cannot be determined.The manufacturer will review the results of the retrieval analysis upon completion and submit supplemental information if warranted.Device usage: this device is used for treatment.If additional information is obtained that is relevant to this report, a follow-up report will be sent.
 
Event or Problem Description
Patient is participating in the 1l ide trial (b)(6) with initial implant of device in (b)(6) 2022.Asymptomatic implant subsidence was identified at the one-year study visit in (b)(6) 2023.Patient presented in (b)(6) 2026 with worsening of symptoms and underwent physical therapy.In (b)(6) 2026, patient returned to clinic with continued symptoms and elected to undergo surgery.On (b)(6) 2026, the patient underwent revision surgery.The synergy disc was explanted and the patient underwent fusion (acdf) surgery at the same level.

Brand Name
SYNERGY DISC
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SYNERGY SPINE SOLUTIONS INC.
357 s. mccaslin blvd
suite 120
louisville CO 80027
Manufacturer (Section G)
SYNERGY SPINE SOLUTIONS INC.
357 s. mccaslin blvd
suite 120
louisville CO 80027
Manufacturer Contact
emily aulby
357 s. mccaslin blvd
suite 120
louisville, CO 80027
7207693270
MDR Report Key25585972
Report Number3014213973-2026-16926
Device Sequence Number14890970
Product Code MJO
UDI-Device IdentifierM670107732660
UDI-Public+M670107732660
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P250028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Catalogue Number1077-3266
Device Lot Number204126920G
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown